So I mentioned before that I was going to see my Derm this week to see where I was with my treatment etc. looks like my body is taking accutane very well, as my side effects are not as severe as what most people go through.
1. My initial breakout was a couple of big cysts, only lasting for just less than two weeks. Apparently some people can suffer from IB for a month. However, she did say that this can be curbed with antibiotics and it's rare that it should last that long - so don't fret!
2. I am only really suffering from the dry lips and eyes, but my hands and arms (rest of my body) all fine
3. No flakiness on my face, and only minor redness
4. No body aches or muscle pain (even after working out)
5. No headaches - she mentioned that a few of her patients previously suffered from quite bad migraines or similar
All in all it looks like things are on the upside
She is keeping me on the 40mg per day, rather than bumping me up to 60mg as this dosage is working magically so there isn't any need to up the anti. I'm happy with that, I've gotten used to the symptoms I am experiencing and delighted with the results so far.
Scars are fading a little - I've been trying to do gather some info as to whether accutane helps the scarring that acne leaves behind. It seems that it doesn't get rid of them but initially, due to the dryness of your skin, you may shed the outer layers of skin a little faster which acts as a catalyst to fading scars. All this being said, accutane really just targets acne that in turn prevents any new scars being formed. Hey Ho, patience is the answer...
It should be clean cruising from now really, I have another six weeks on 40mg before I see my Derm again and I reckon things will remain relatively the same - with the marks fading of course
WIll keep you all posted, may even post a pic of two if my mojo feels like it..